Taiwanese Journal of Mathematics


Evgeniy Pustylnik, Simeon Reich, and Alexander J. Zaslavski

Full-text: Open access


We study the influence of errors on the convergence of orbits of nonexpansive mappings in Banach and metric spaces.

Article information

Taiwanese J. Math., Volume 12, Number 6 (2008), 1511-1523.

First available in Project Euclid: 18 July 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47H09: Contraction-type mappings, nonexpansive mappings, A-proper mappings, etc. 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30] 54E50: Complete metric spaces

attractor Banach space complete metric space fixed point inexact orbit iteration nonexpansive mapping


Pustylnik, Evgeniy; Reich, Simeon; Zaslavski, Alexander J. INEXACT ORBITS OF NONEXPANSIVE MAPPINGS. Taiwanese J. Math. 12 (2008), no. 6, 1511--1523. doi:10.11650/twjm/1500405037. https://projecteuclid.org/euclid.twjm/1500405037

Export citation


  • [1.] S. Banach, Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales, Fund. Math., 3 (1922), 133-181.
  • [2.] D. Butnariu, S. Reich and A. J. Zaslavski, Convergence to fixed points of inexact orbits of Bregman-monotone and of nonexpansive operators in Banach spaces, Fixed Point Theory and its Applications, Yokahama Publishers, Yokahama, 2006, 11-32.
  • [3.] D. Butnariu, S. Reich and A. J. Zaslavski, Asymptotic behavior of inexact orbits for a class of operators in complete metric spaces, Journal of Applied Analysis, 13 (2007) 1-11.
  • [4.] F. S. De Blasi and J. Myjak, Sur la convergence des approximations successives pour les contractions non linéaires dans un espace de Banach, C. R. Acad. Sci. Paris, 283 (1976), 185-187.
  • [5.] F. S. De Blasi and J. Myjak, Sur la porosité de l'ensemble des contractions sans point fixe, C. R. Acad. Sci. Paris, 308 (1989), 51-54.
  • [6.] A. M. Ostrowski, The round-off stability of iterations, Z. Angew. Math. Mech., 47 (1967), 77-81.
  • [7.] E. Rakotch, A note on contractive mappings, Proc. Amer. Math. Soc., 13 (1962), 459-465.
  • [8.] S. Reich and A. J. Zaslavski, Almost all nonexpansive mappings are contractive, C. R. Math. Rep. Acad. Sci. Canada, 22 (2000), 118-124.
  • [9.] S. Reich and A. J. Zaslavski, The set of noncontractive mappings is $\sigma$-porous in the space of all nonexpansive mappings, C. R. Acad. Sci. Paris, 333 (2001), 539-544.
  • [10.] S. Reich and A. J. Zaslavski, Generic aspects of metric fixed point theory, Handbook of Metric Fixed Point Theory, Kluwer Dordrecht, 2001, pp. 557-575.